Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

A generalisation of an identity of Lehmer

Tom 173 / 2016

Sanoli Gun, Ekata Saha, Sneh Bala Sinha Acta Arithmetica 173 (2016), 121-131 MSC: 11J81, 11J91. DOI: 10.4064/aa8087-2-2016 Opublikowany online: 2 May 2016

Streszczenie

We prove an identity involving generalised Euler–Briggs constants, Euler’s constant, and linear forms in logarithms of algebraic numbers. This generalises and gives an alternative proof of an identity of Lehmer (1975). Further, this identity facilitates the investigation of the (conjectural) transcendental nature of generalised Euler–Briggs constants. Earlier investigations of similar type by the present authors involved the interplay between additive and multiplicative characters. This in turn rendered inevitable a careful analysis of multiplicatively independent units in suitable cyclotomic fields. The generalised Lehmer identity derived here avoids this, leading to natural and transparent proofs of earlier results. It also allows us to prove a stronger result (see Corollary 2).

Autorzy

  • Sanoli GunInstitute of Mathematical Sciences
    C.I.T. Campus, Taramani
    Chennai, 600 113, India
    e-mail
  • Ekata SahaThe Institute of Mathematical Sciences
    C.I.T. Campus, Taramani
    Chennai, 600 113, India
    e-mail
  • Sneh Bala SinhaHarish-Chandra Research Institute, Jhunsi
    211019 Allahabad, India
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek